Annals of Combinatorics
Managing Editors:
Editorial Office:
George E. Andrews
William Y.C. Chen
Peter Paule
Annals of Combinatorics
Center for Combinatorics
Nankai University
Tianjin 300071
P.R. China

Aims and Scope
Annals of Combinatorics will publish outstanding contributions to combinatorial mathematics in all its aspects. Special regard will be given to new developments which have yet to be given proper recognition, but which in the opinion of the editors show promise of eventual mathematical breakthroughs. Papers published in Annals of Combinatorics will not be limited to the field of combinatorics in the strict sense. They will range over problems and theories that have arisen, or will arise, in applications to computer science, biology, statistics, probability, physics and chemistry, as well as over work of a combinatorial nature in representation theory, number theory, topology, algebraic geometry and the theory of special functions. This journal will at all times ensure the efficient and speedy processing of submitted manuscripts.

Abstracted/Indexed in
SCIE (SciSearch), JCR, SCOPUS, ZMath, Google Scholar, EBSCO, Academic OneFile, Academic Search, Current Abstracts, Current Contents/Physical, Chemical and Earth Sciences, Gale, Mathematical Reviews, OCLC, SCImago, STMA-Z, Summon by Serial Solutions, VINITI - Russian Academy of Science

Special Issues
Special Issue in Honour of James Oxley
Editors: Charles Semple, Dominic Welsh, and Geoffrey Whittle
Volumn 19, Issue 1 (2015)
2016 Workshop on Extremal and Random Phenomenon in Discrete Mathematics
Chern Institute of Mathematics & Center for Combinatorics, Nankai University, Tianjin, China; May 14-15, 2016    Web page

28th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2016)
Vancouver, Canada; July 4--8 2016    Web page
Polular Content (from Springer)
The inverse conjecture for the Gowers norm over finite fields in low characteristic
Tao, Terence; Ziegler, Tamar

Affine and projective tree metric theorems
Kleinman, Aaron; Harel, Matan; Pachter, Lior

Some Combinatorial and analytical identities
Ismail, Mourad E. H.; Stanton, Dennis

On the independent domination number of regular graphs
Goddard, Wayne; Henning, Michael A.; Lyle, Jeremy; Southey, Justin

Ideals of graph homomorphisms
Engström, Alexander; Norén, Patrik

Interval graph limits
Diaconis, Persi; Holmes, Susan; Janson, Svante

Congruence properties of binary partition functions
Anders, Katherine; Dennison, Melissa; Lansing, Jennifer Weber; Reznick, Bruce

This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号